Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 96, NWS Wichita, KS

May 13, 2016Cowley County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 13, 2016, 5:56 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2016, 5:56 PM CDT (22:56 UTC)
Expired
May 13, 2016, 7:00 PM CDT
In force
64 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cowley County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 50 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 6:06 PM CDTHAIL 0.882 N Udall, KS
May 13, 6:12 PM CDTTSTM WND DMG5 E Udall, KSTRAINED SPOTTER REPORTS POWER LINES DOWN AT K15 AND U.S. 77. TIME IS TAKEN FROM RADAR.
May 13, 6:25 PM CDTHAIL 1Winfield, KS
May 13, 6:26 PM CDTHAIL 0.888 E Winfield, KSDELAYED TRAINED SPOTTER REPORT DIME TO NICKEL SIZED HAIL.TIME BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 1:25 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2012 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

905 
WUUS53 KICT 132256
SVRICT
KSC035-191-140000-
/O.NEW.KICT.SV.W.0096.160513T2256Z-160514T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT FRI MAY 13 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 700 PM CDT

* AT 556 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR DOUGLASS TO NEAR MULVANE...MOVING SOUTHEAST AT
  30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD...MULVANE...BELLE PLAINE...OXFORD...UDALL...BURDEN...ATLANTA...
  ROCK...CAMBRIDGE...RIVERDALE AND WINFIELD CITY LAKE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 24 AND 32.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 9717 3737 9746 3747 9738 3748 9676
      3743 9656 3725 9663 3721 9712 3718 9725
TIME...MOT...LOC 2256Z 304DEG 25KT 3749 9697 3745 9729 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
3 follow-up statements
298 
WWUS53 KICT 132315
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT FRI MAY 13 2016

KSC035-191-140000-
/O.CON.KICT.SV.W.0096.000000T0000Z-160514T0000Z/
COWLEY KS-SUMNER KS-
615 PM CDT FRI MAY 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN COWLEY AND NORTHEASTERN SUMNER COUNTIES...

AT 615 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF WINFIELD TO NEAR OXFORD...MOVING
SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINFIELD...MULVANE...BELLE PLAINE...OXFORD...UDALL...BURDEN...ATLANTA...
ROCK...CAMBRIDGE...RIVERDALE AND WINFIELD CITY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3729 9717 3737 9746 3747 9738 3748 9676
      3743 9656 3725 9663 3721 9712 3718 9725
TIME...MOT...LOC 2315Z 320DEG 27KT 3738 9692 3731 9715 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
026 
WWUS53 KICT 132330
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
630 PM CDT FRI MAY 13 2016

KSC191-132340-
/O.CAN.KICT.SV.W.0096.000000T0000Z-160514T0000Z/
SUMNER KS-
630 PM CDT FRI MAY 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SUMNER COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3747 9715 3748 9674 3743 9656 3725 9663
      3720 9715
TIME...MOT...LOC 2330Z 314DEG 35KT 3727 9679 3720 9702 

$$

KSC035-140000-
/O.CON.KICT.SV.W.0096.000000T0000Z-160514T0000Z/
COWLEY KS-
630 PM CDT FRI MAY 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN COWLEY COUNTY...

AT 630 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURDEN TO 5 MILES SOUTHWEST OF WINFIELD...MOVING
SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINFIELD...UDALL...BURDEN...ATLANTA...ROCK...CAMBRIDGE AND WINFIELD CITY
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3747 9715 3748 9674 3743 9656 3725 9663
      3720 9715
TIME...MOT...LOC 2330Z 314DEG 35KT 3727 9679 3720 9702 

HAIL...1.25IN
WIND...60MPH
 
$$

LAWSON
667 
WWUS53 KICT 132350
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT FRI MAY 13 2016

KSC035-140000-
/O.EXP.KICT.SV.W.0096.000000T0000Z-160514T0000Z/
COWLEY KS-
650 PM CDT FRI MAY 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COWLEY COUNTY WILL
EXPIRE AT 700 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3747 9715 3748 9674 3743 9656 3725 9663
      3720 9715
TIME...MOT...LOC 2348Z 304DEG 25KT 3727 9679 3720 9702 

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:35 PM CDT, 3 hours 21 minutes earlier.

Area forecast discussion, May 13, 2:35 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
235 PM CDT FRI MAY 13 2016

.SHORT TERM...(This evening through Monday night)
Issued at 234 PM CDT Fri May 13 2016

Scattered strong to severe storms are expected to quickly exit
southeast KS by around 03z or shortly thereafter as the front
quickly exits the area. In it's wake...unseasonably cool air will
overspread the region resulting in below normal temperatures
that will linger through the upcoming week.

Sat-Mon...lowered pops Sat night/early Sun as any moisture
transport/isentropic upglide has diminished or has slowed down from
earlier model progs. Showers and thunderstorms are expected to
become more numerous later Sun into Monday as a slow moving
mid/upper trough translates over the Rockies. The better instability
is progged to remain south across the Southern Plains on Monday
where the bulk of severe weather is expected.

.LONG TERM...(Tuesday through Friday)
Issued at 234 PM CDT Fri May 13 2016

Southwest mid/upper flow will prevail across the Central
Plains as we remain downstream of the slow moving mid/upper trough
over the Rockies. Unsettled weather conditions are anticipated with
multiple rounds of deep moist convection expected through the
period. Limited insolation will result in a continuation of below
normal temperatures through the work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1236 PM CDT Fri May 13 2016

Scattered strong to severe storms are expected along a strong
Canadian cold front this afternoon as it moves into central
Kansas. Storms will continue along the front as it moves into
south central and southeast Kansas late this afternoon and
evening...with most of the activity moving out of the area
before midnight. VCTS was inserted in most terminals with
amendments expected as chance for TSRA become more imminent.
Except for brief MVFR and IFR in and near convection...VFR
conditions are expected to prevail for much of the forecast
valid time.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    45  61  47  58 /  30  10  10  30
Hutchinson      44  61  44  57 /  10  10  10  30
Newton          43  61  45  59 /  20  10  10  30
ElDorado        44  60  46  59 /  50  10  10  30
Winfield-KWLD   46  61  48  58 /  60  10  10  40
Russell         41  61  42  58 /  10  10  10  30
Great Bend      40  61  43  57 /  10  10  10  40
Salina          42  62  44  60 /  10  10  10  20
McPherson       43  61  43  58 /  10  10  10  30
Coffeyville     47  61  45  61 /  60  10   0  40
Chanute         45  61  45  61 /  60  10   0  30
Iola            45  61  44  60 /  60  10   0  20
Parsons-KPPF    46  61  45  61 /  60  10   0  30

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...KED
Hazardous weather outlook, May 13, 2:50 PM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT FRI MAY 13 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-142000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
250 PM CDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
EAST CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTH
CENTRAL AND SOUTHEAST KANSAS THIS AFTERNOON AND EVENING. THE
STRONGEST STORMS WILL BE CAPABLE OF PING PONG BALL SIZE HAIL AND
DAMAGING WINDS OF 60 TO 70 MPH. THE RISK FOR SEVERE WEATHER WILL
RAPIDLY DIMINISH ACROSS SOUTHERN KANSAS AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE PERIODIC CHANCES FOR SHOWERS AND EMBEDDED
THUNDERSTORMS BEGINNING SUNDAY AND LINGERING THROUGH MUCH OF NEXT
WEEK. THE RISK FOR ORGANIZED SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED ACROSS SOUTH CENTRAL AND SOUTHEAST
KANSAS THROUGH THE EARLY EVENING HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, May 13, 5:37 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             7 S EL DORADO           37.72N 96.86W
05/13/2016  E1.25 INCH       BUTLER             KS   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS HALF DOLLAR SIZED HAIL AND 70 MPH
            WINDS.

0536 PM     TSTM WND GST     7 S EL DORADO           37.72N 96.86W
05/13/2016  E70 MPH          BUTLER             KS   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATES 70 MPH WINDS WITH HALF DOLLAR
            SIZED HAIL.

&&

VJP
Local storm report, May 13, 5:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             5 W CONWAY SPRINGS      37.39N 97.74W
05/13/2016  E1.00 INCH       SUMNER             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORT OF PENNY TO QUARTER SIZED HAIL.
            TIME IS ESTIMATED FROM RADAR.

0540 PM     HAIL             2 NE ROSE HILL          37.59N 97.11W
05/13/2016  E0.88 INCH       BUTLER             KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 13, 5:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             OAKLAWN                 37.61N 97.30W
05/13/2016  E1.00 INCH       SEDGWICK           KS   PUBLIC

            PUBLIC REPORT VIA TWITTER OF DIME TO QUARTER SIZED HAIL
            AT 55TH AND HYDRAULIC. TIME IS ESTIMATED FROM RADAR.

&&

VJP
Special weather statement, May 13, 5:49 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
549 PM CDT FRI MAY 13 2016

KSZ083-092-132315-
SEDGWICK KS-SUMNER KS-
549 PM CDT FRI MAY 13 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER MULVANE...MOVING SOUTHEAST AT
  30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DERBY...MULVANE AND BELLE PLAINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3736 9738 3753 9740 3754 9715 3734 9715
TIME...MOT...LOC 2246Z 325DEG 27KT 3747 9723

LAWSON
Local storm report, May 13, 5:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
550 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             2 E ROSE HILL           37.57N 97.10W
05/13/2016  E1.00 INCH       BUTLER             KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 13, 5:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     4 NW ROSE HILL          37.61N 97.18W
05/13/2016  E60 MPH          SEDGWICK           KS   PUBLIC

            PUBLIC REPORT VIA TWITTER OF AN ESTIMATED 60 MPH WINDS
            AND HALF INCH HAIL WHICH LASTED 5 MINUTES.

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:19 PM CDTSpecial Weather StatementICTWoodson41 min
May 13, 4:06 PM CDTSpecial Weather StatementICTChase39 min
May 13, 4:16 PM CDTSpecial Weather StatementICTHarvey29 min
May 13, 4:29 PM CDTSpecial Weather StatementICTHarvey31 min
May 13, 4:45 PM CDTSpecial Weather StatementICTChase30 min
May 13, 4:55 PM CDTSpecial Weather StatementICTButler35 min
May 13, 5:02 PM CDTSpecial Weather StatementICTSedgwick28 min
May 13, 5:05 PM CDTSevere Thunderstorm WarningICTButler55 min
May 13, 5:09 PM CDTSevere Thunderstorm WarningICTSedgwick36 min
May 13, 5:11 PM CDTSpecial Weather StatementICTSumner34 min
May 13, 5:13 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sumner46 min
May 13, 5:32 PM CDTSevere Thunderstorm WarningICTButler43 min
May 13, 5:37 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood38 min
May 13, 5:42 PM CDTSevere Thunderstorm WarningICTSumner48 min
May 13, 5:49 PM CDTSpecial Weather StatementICTSumner26 min
May 13, 6:04 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson41 min
May 13, 6:08 PM CDTSevere Thunderstorm WarningICTSumner37 min
May 13, 6:17 PM CDTSpecial Weather StatementICTElk28 min
May 13, 6:27 PM CDTSevere Thunderstorm WarningICTCowley39 min
May 13, 6:36 PM CDTSpecial Weather StatementICTChautauqua24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.